Translator Disclaimer
July 2017 On the asymptotic behavior of Bessel-like diffusions
Fumihiko Nakano, Yuuki Shimizu
Tsukuba J. Math. 41(1): 81-90 (July 2017). DOI: 10.21099/tkbjm/1506353560

Abstract

We derive the asymptotic behavior of the transition probability density of the Bessel-like diffusions for “dimension” $\rho = 0$.

Citation

Download Citation

Fumihiko Nakano. Yuuki Shimizu. "On the asymptotic behavior of Bessel-like diffusions." Tsukuba J. Math. 41 (1) 81 - 90, July 2017. https://doi.org/10.21099/tkbjm/1506353560

Information

Received: 4 November 2016; Revised: 12 May 2017; Published: July 2017
First available in Project Euclid: 25 September 2017

zbMATH: 06802085
MathSciNet: MR3705775
Digital Object Identifier: 10.21099/tkbjm/1506353560

Rights: Copyright © 2017 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • July 2017
Back to Top